# SDR C2XA01CL053

- Difficulty date: March 8, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: S5397131700200
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3042 THE CREW REPORTED THE RIGHT MAIN GEAR DOOR HINGES BROKE AFTER TAKEOFF.  THE AIRCRAFT DID AN AIR RETURN WITH EMERGENCY DECLARED.  MAINTENANCE INSPECTED AND FOUND THE RIGHT MAIN LANDING GEAR DOOR LINK ASSEMBLY BROKEN.  THE LINK ASSEMBLY WAS REPLACED ALONG WITH THE GEAR DOORS.  THE DOORS WERE DAMAGED DUE TO THE LINK FAILURE.  OPERATIONAL CHECKS WERE GOOD OF THE LANDING GEAR SYSTEM AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
